MAUDE Adverse Event Report: MEDTRONIC EUROPE SARL PRIMO MRI DR SURESCAN; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER

MEDTRONIC EUROPE SARL PRIMO MRI DR SURESCAN; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Model Number DDMD3D4
Medical Device Problem Codes Electromagnetic Interference (1194); High impedance (1291); Over-Sensing (1438)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Continuation of d10: 310c27 tissue valve implanted: (b)(6) 2014.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that a right ventricular (rv) lead integrity alert (lia) triggered due to high rate non-sustained (hrns) episodes and sensing integrity counter (sic).There was possible oversensing observed on stored atrial and ventricular episodes, in addition to higher than normal atrial and ventricular pacing impedance measurements.The clinician confirmed that the patient was in a surgical procedure with extensive cautery being used at the time of the episodes.Later that same evening, the patient received several appropriate high voltage therapies for true ventricular arrhythmias.There was intermittent undersensing noted during the arrhythmias.Subsequently, there was a persistent drop in right atrial (ra) lead impedance and p-waves.There was a persistent drop in rv pacing and rv coil impedance.The implantable cardioverter defibrillator (icd) and leads remain in use.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product event summary: the lead was not returned for analysis, however, performance data collected from the device was received and analyzed.Analysis of the device memory indicated electromagnetic interference.Analysis of the device memory indicated the criteria for the right ventricular lead integrity alert were met.Analysis of the device memory indicated the impedance of the right ventricular defibrillation coil was beyond the expected upper range.Analysis of the device memory indicated the impedance trend of the right ventricular defibrillation coil was variable.Analysis of the device memory indicated the impedance trend of the atrial pacing lead was decreasing.Analysis of the device memory indicated oversensing due to non-physiologic signals/sensing integrity counter.Analysis of the device memory indicated oversensing associated with the right ventricular lead.Analysis of the device memory indicated right ventricular undersensing.The device memory indicated diminished atrial sensing.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
PRIMO MRI DR SURESCAN
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Manufacturer (Section D)
MEDTRONIC EUROPE SARL
route du molliau 31
case postale
tolochenaz vaud 1131
SZ  1131
Manufacturer (Section G)
MEDTRONIC EUROPE SARL
route du molliau 31
case postale
tolochenaz vaud 1131
SZ   1131
Manufacturer Contact
paula bixby
8200 coral sea st ne
mounds view, MN 55112
7635055378
MDR Report Key18952362
Report Number9614453-2024-01131
Device Sequence Number15225085
Product Code LWS
UDI-Device Identifier00763000001513
UDI-Public00763000001513
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P980016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/28/2021
Device Model NumberDDMD3D4
Device Catalogue NumberDDMD3D4
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2024
Supplement Date Received by Manufacturer03/27/2024
Initial Report FDA Received Date03/21/2024
Supplement Report FDA Received Date04/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/08/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
407645 LEAD, 6935M55 LEAD
Patient Age77 YR
Patient SexFemale
Patient Weight77 KG